MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PC2K; PRESSURE CONTROLLER KIT

EDWARDS LIFESCIENCES PC2K; PRESSURE CONTROLLER KIT
Model Number PC2K
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for evaluation.When it arrives and the product evaluation has been completed, a supplemental report will be submitted.The device history review was completed and all inspections passed with no nonconformances.
 
Event or Problem Description
It was reported that one of the pc2k cuffs is not working.The patient cuff is reading a blood pressure of 130 over 80 but this pc2k is showing a low reading of 90 over 60.The clinician exchanged to a known working pc2k using the same monitor and accessories and everything works.This was during use.There is no patient injury.There were no error messages.Patient demographics were unavailable.
 
Additional Manufacturer Narrative
After several attempts made to request product return from the customer, there was no response received.The product was not returned for evaluation.If the product does arrive, a supplemental report will be submitted with the evaluation findings.H3 other text : device not returned.
 
Additional Manufacturer Narrative
One pressure controller was returned for evaluation.When testing the pressure controller, they could not connect to either cuff port.A visual inspection found that both connectors were damaged with fractured solder joints and damaged pads.

Brand Name
PC2K
Common Device Name
PRESSURE CONTROLLER KIT
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key13529463
Report Number2015691-2022-03948
Device Sequence Number14831535
Product Code DXN
UDI-Device Identifier00690103193473
UDI-Public0100690103193473
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2022
Device Model NumberPC2K
Device Catalogue NumberPC2K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer03/17/2022
09/09/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date03/24/2022
09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown